Square-classes in Lehmer sequences having odd parameters and their applications

Tom 127 / 2007

Jiagui Luo, Pingzhi Yuan Acta Arithmetica 127 (2007), 49-62 MSC: 11B39, 11D25. DOI: 10.4064/aa127-1-4

Autorzy

  • Jiagui LuoDepartment of Applied Mathematics
    College of Information Science and Technology
    Hainan University
    Haikou, 570228, P.R. China
    e-mail
  • Pingzhi YuanDepartment of Mathematics
    Sun Yat-sen University
    Guangzhou, 510275, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek